# SDR QXEA2022010300003

- Difficulty date: January 1, 2022
- Submitted: January 3, 2022
- Operation: Air carrier
- Aircraft: N430QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4163
- Aircraft time: 31,587 hours, 33,805 cycles
- System (JASC): 2911 · Hydraulic Power Accumulator, Main
- Part: Relief Valve
- Part number: 9752565
- Condition: Leaking
- Location: Center Wing
- Stage of operation: UK
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DURING FLIGHT #1 HYD QUANTITY FELL TO 0 #1 HYD PRESS REMAINED AT 2800 PSI AFTER LANDING #1 ENG HYD PUMP CAUTION ILLUMINATED INTERMITTENTLY. EMERGENCY DECLARED. LANDING UNEVENTFUL. REMOVED FROM SERVICE.  FOUND #1 HYD SYST BALANCE RELIEF VALVE LEAKING. R&R RELIEF VALVE. AIRCRAFT RETURNED TO SERVICE.
